# SDR FDEA202303140417

- Difficulty date: March 14, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 74,538 hours, 18,062 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Track
- Part number: ACA7731509
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 635 X = -8.5 FOUND   CRACKED.   SEAT TRACK AT STATION 635 X = -8.5   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 625 TO STATION 685 X =   -8.5 EXISTING SPLICE AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
